# SDR SWAA2023061258353

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 62,371 hours, 36,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FWD EMERGENCY LIGHTS INOP. SUSPECT BATTERY PACK M01674.<[01] R & R BATTERY PACK AT MO1674 AND BATTERY AT M01675
